MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET; OXIMETER
Model Number 4473
Medical Device Problem Codes Unable to Obtain Readings (1516); Sensing Intermittently (1558); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the sensor stop(s) functioning (emitter light switch off), no alarm on "mindray monitor".Disconnect and reconnect the sensor didn't change the situation.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
The device was reported to be available for analysis.The device has not been received by masimo's investigation facility to allow for an analysis to be performed.When the device is received and the investigation is completed, a follow up report will be submitted.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact.

Brand Name
RD SET
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
9492977167
MDR Report Key24710248
Report Number3019388613-2026-00108
Device Sequence Number14865939
Product Code DQA
UDI-Device Identifier10843997013229
UDI-Public(01)10843997013229(17)280801(10)25HR3
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4473
Device Lot Number25HR3
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown